Skip to Main content Skip to Navigation
Journal articles

Generalising diagonal strict concavity property for uniqueness of Nash equilibrium

Abstract : In this paper, we extend the notion of diagonally strictly concave functions and use it to provide a sufficient condition for uniqueness of Nash equilibrium in some concave games. We then provide an alternative proof of the existence and uniqueness of Nash equilibrium for a network resource allocation game arising from the so-called Kelly mechanism by verifying the new sufficient condition. We then establish that the equilibrium resulting from the differential pricing in the Kelly mechanism is related to a normalised Nash equilibrium of a game with coupled strategy space.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download
Contributor : Eitan Altman Connect in order to contact the contributor
Submitted on : Sunday, July 3, 2016 - 4:21:56 AM
Last modification on : Monday, August 8, 2022 - 10:28:59 AM
Long-term archiving on: : Tuesday, October 4, 2016 - 10:33:59 AM


Files produced by the author(s)



Eitan Altman, Manjesh Kumar Hanawal Hanawal, Rajesh Sundaresan. Generalising diagonal strict concavity property for uniqueness of Nash equilibrium. Indian Journal of Pure and Applied Mathematics, Springer, 2016, 47 (2), pp.213-228. ⟨10.1007/s13226-016-0185-4⟩. ⟨hal-01340963⟩



Record views


Files downloads